# SDR ASOA05630

- Difficulty date: July 24, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS FOUND BEYOND LIMIT ON THE PRESSURE FLOOR SKIN LT SIDE BETWEEN 409 AND 128 TO 559 RBL 36 AND 45.  MAINTENANCE HAS SUBMITTED A DAMAGE REPORT AND IS AWAITING AN REO FOR REPAIR.  THIS MRR WILL REMAIN OPEN UNTIL THE PROPER DOCUMENTATION IS OBTAINED AND THE REPAIR CAN BE COMPLIED WITH. (K)
